Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Fungus in penis. Taking light treatment, condition worsened, stopped. Recommendations?

hi, i have a problem with penis fungus- candida something exactly cant remember. doctor prescribed me medicine and after a while fungus came back and now its stronger, because i can see more fungus zits on my penis head. i'll try to get to my doctor faster as possible for another prescription of medicine - my question - what should i do until that, to minimize fungus - or make zits disappear?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and it is not easy to live with a diagnosis of fungus on penis. I am glad that you are taking the appropriate treatment currently. Light treatment is not the solution for fungal infection. I believe that you might have been prescribed fluconazole for candidiasis and this is likely to help. I believe that visiting with a dermatologist that can take a history and do a physical examination of the area and prescribe medications after necessary laboratory testing will be helpful.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor